# SDR MK1Y20230305019

- Difficulty date: March 5, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENG #2 FAN COWL OUTER SKIN: 8 (EIGHT) DENTS WERE FOUND WITH CLOSE GAPS IN THE OUTER SKIN OF THE ENG #2 FAN COWL, ON THE OUTBD SIDE BT 4 O'CLOCK TO 5 O'CLOCK.
